Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type


Author: Richard Bellman
Journal: Trans. Amer. Math. Soc. 64 (1948), 21-44
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0025667-5
MathSciNet review: 0025667
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, On the stability of systems of differential equations, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 190-193. MR 0016802 (8:70a)
  • [2] B. M. Eversull, On convergence factors in triple series and the triple Fourier's series, Ann. of Math. vol. 24 (1923) pp. 141-165.
  • [3] K. O. Friedrichs, The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 132-151. MR 0009701 (5:188b)
  • [4] M. Gevrey, Sur les équations aux dérivées partielles du type parabolique, Journal de Mathématiques (6) vol. 10 (1914) pp. 105-149.
  • [5] O. Hilb, Zur Theorie der linearen Integrodifferentialgleichungen, Math. Ann. vol. 77 (1916) pp. 514-535. MR 1511877
  • [6] E. L. Ince, Ordinary differential equations, New York, 1944, pp. 272-277. MR 0010757 (6:65f)
  • [7] S. Minakshisundaram, Fourier Ansatz and non-linear parabolic equations, J. Indian Math. Soc. N.S. vol. 7 (1943) pp. 129-143. MR 0010334 (6:4a)
  • [8] C. N. Moore, The summability of the developments in Bessel functions, with applications, Trans. Amer. Math. Soc. vol. 10 (1909) pp. 391-435. MR 1500847
  • [9] L. Schlesinger, Zur Theorie du linearen Integrodifferentialgleichungen, Jber. Deutschen. Math. Verein (1915) pp. 84-123.
  • [10] R. Siddiqi, On the equation of heat conduction in wave mechanics, J. Indian Math. Soc. vol. 20 (1933) pp. 226-235.
  • [11] -, Boundary problems in non-linear parabolic equations, J. Indian Math. Soc. N.S. vol. 1 (1934-1935).
  • [12] -, Zur Theorie du nichtlinearen partiellen Differentialgleichungen vom parabolischen Typus, Math. Zeit. vol. 35 (1932) pp. 464-484.
  • [13] J. Mitchell, On double Sturm-Liouville series, Amer. J. Math. vol. 45 (1943) pp. 616-636. MR 0009063 (5:96c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025667-5
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society